- Stochastic Processes
A. Barbour, M. Luczak, A. Xia. Multivariate approximation in total variation, I: Equilibrium distributions of Markov jump processes. Annals of Probability, 46, 1351-1404, 2018. doi: 10.1214/17-AOP1204.
A. Barbour, M. Luczak, A. Xia. Multivariate approximation in total variation, II: Discrete normal approximation. Annals of Probability, 46, 1405-1440, 2018. doi: 10.1214/17-AOP1205.
G. Brightwell, M Fairthorne, M. Luczak. The Supermarket Model with Bounded Queue Lengths in Equilibrium. Journal of Statistical Physics, 1149-1194, 2018. doi: 10.1007/s10955-018-2044-7.
G. Brightwell, S Janson, M. Luczak. The Greedy Independent Set in a Random Graph with Given Degrees. Random Structures and Algorithms, 51, 565-586, 2017. doi: 10.1002/rsa.20716.
S Janson, M. Luczak, P Windridge. Law of large numbers for the SIR epidemic on a random graph with given degrees. Random Structures and Algorithms, 45, 724-761, 2014. doi: 10.1002/rsa.20575.
ARC Future Fellowship "Epidemic in large populations: long-term and near-critical behaviour"
- Strategic Planning Committee